# SDR YV3R2022092200539

- Difficulty date: September 13, 2022
- Submitted: September 23, 2022
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: JA314
- Make and model: Robsin R22BETAII
- Aircraft serial: 4841
- Aircraft time: 86 hours
- Engine: Lyc O360J2A
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: A5695
- Part serial: LOT119
- Condition: Defective
- Part time: 86 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED WARNING UNIT (LOW RPM) P/N: A569-5 WAS INOPERATIVE.
